Numerical differentiation using spline functionsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 4 февраля 2014 г.

Работа с статьей


[1] Dmitriev V. I., Ingtem J. G. Numerical differentiation using spline functions // Computational Mathematics and Modeling. — 2012. — Vol. 23, no. 3. — P. 312–318. We consider the application of splines with minimum-norm derivative in numerical differentiation. Tabular functions are approximated by a cubic spline with a piecewise-continuous second derivative, which ensures high-accuracy evaluation of the derivative. © 2012 Springer Science+Business Media, Inc. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть